# SDR CA070314010

- Difficulty date: March 13, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,473 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod End
- Condition: Loose
- Location: Actuator
- Component: Actuator
- Component part number: 9787320309
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ROD END WAS FOUND LOOSE/WORN OUT ON OVERHAULED ACTUATOR. TEMPORARILY INSTALLED IN AIRCRAFT WHILE AWAITING REPLACEMENT. REMOVED WITH 16.8 HRS TSO BEFORE RETURNING TO SUPPLIER. (TC NR 20070314010)
